Communications in Mathematical Sciences

Volume 9 (2011)

Number 2

Unconditionally stable schemes for higher order inpainting

Pages: 413 – 457



Andrea Bertozzi (Department of Mathematics, University of California at Los Angeles)

Carola-Bibiane Schönlieb (Institute for Numerical and Applied Mathematics, Georg-August University of Göttingen, Germany)


image inpainting, higher order equations, numerical schemes

2010 Mathematics Subject Classification

34K28, 35G25

Published 21 December 2010